# SDR C2XA01IA069

- Difficulty date: December 4, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING MAINTENANCE INSPECTION, THE LAST SET OF AISLE PATH EMERGENCY EXIT LIGHTS WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED INVERTER IN ACCORDANCE WITH EMB145 M/M 33-50-11, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
